# SDR USAA060777

- Difficulty date: June 6, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM, STA 740, LBL 48-59 CORRODED.  FABRICATED & INSTALLED REPAIR MATERIAL/PARTS PER SRM 53-00-51, 51-40-02, 51-20-01, TYP REP 53-15-01.  DEFECT SIZE:  3.5"L X 1.5"W X 0.042"D.
